MathSciNet Relay Station
MathSciNet bibliographic data
MR158970 (28 #2191) 28.70
Clements, G. F. Entropies of several sets of real valued functions. Pacific J. Math. 13 1963 1085–1095.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement